# SDR 2020FA0000327

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: General aviation
- Aircraft: N755AM
- Make and model: Snias AS350B3
- Aircraft serial: 4500
- Aircraft time: 5,581 hours, 12,554 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 8,977 hours, 1,011 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005014
- Part serial: 24326
- Condition: Defective
- Location: Tail Rotor
- Part time: 4 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE PN 355A12005014, SN 24326 WAS RECEIVED NEW AND INSTALLED ON AC.  THE BLADE FAILED TO TRACK & BALANCE AND WAS DETERMINED TO BE THE CAUSE AND WAS REMOVED AND SENT IN FOR REPAIR AFTER ACCUMULATING .2HRS TIS DURING TRACK & BALANCE OPERATION.  THE BLADE WAS RECEIVED BACK FROM REPAIR AND INSTALLED WHERE IT AGAIN FAILED TO TRACK & BALANCE.  THE REPAIR SHOWS THAT THE TRACKING FINGERS WERE REPLACED.
